×

Found 220 Documents (Results 1–100)

100
MathJax

Asymptotics of an equation with large state-dependent delay. (English) Zbl 1480.34099

Pinelas, Sandra (ed.) et al., Differential and difference equations with applications. Selected papers based on the presentations at the fourth international conference, ICDDEA 2019, Lisbon, Portugal, July 1–5, 2019. Cham: Springer. Springer Proc. Math. Stat. 333, 339-346 (2020).
MSC:  34K25 34K43
PDF BibTeX XML Cite
Full Text: DOI

Connection between continuous and discrete delay and Halanay type inequalities. (English) Zbl 1382.26012

Elaydi, Saber (ed.) et al., Advances in difference equations and discrete dynamical systems. ICDEA, Osaka, Japan, July 24–28, 2016. Proceedings of the 22nd international conference on difference equations and applications. Singapore: Springer (ISBN 978-981-10-6408-1/hbk; 978-981-10-6409-8/ebook). Springer Proceedings in Mathematics & Statistics 212, 91-111 (2017).
MSC:  26D10 65Q10
PDF BibTeX XML Cite
Full Text: DOI

On the difference of arithmetic functions at consecutive arguments. (English) Zbl 1179.11033

De Koninck, Jean-Marie (ed.) et al., Anatomy of integers. Based on the CRM workshop, Montreal, Canada, March 13–17, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4406-9/pbk). CRM Proceedings and Lecture Notes 46, 179-189 (2008).
MSC:  11N37
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software